Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2024 | Published | Journal Article | IST-REx-ID: 18930 |

C. Elsholtz and L. Wurzinger, “Sumsets in the set of squares,” The Quarterly Journal of Mathematics, vol. 75, no. 4. Oxford University Press, pp. 1243–1254, 2024.
[Published Version]
View
| Files available
| DOI
2024 | Published | Journal Article | IST-REx-ID: 17475 |

I. Koval and M. A. Kwan, “Exponentially many graphs are determined by their spectrum,” Quarterly Journal of Mathematics, vol. 75, no. 3. Oxford University Press, pp. 869–899, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14717 |

T. Horesh and Y. Karasik, “Equidistribution of primitive lattices in ℝn,” Quarterly Journal of Mathematics, vol. 74, no. 4. Oxford University Press, pp. 1253–1294, 2023.
[Published Version]
View
| Files available
| DOI
| arXiv